Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
[2006-33] Yakubovich SB. L2-interpretation of the Kontorovich-Lebedev integrals .
[2011-1] Yakubovich SB, Vieira N. The use of Kontorovich-Lebedev's transform in an analysis of regularized Schrodinger equation .Edit
Yakubovich SB, Saigo M. On the general index transforms in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:60-71.Edit
Yakubovich SB. A Voronoi-type summation formula involving $\sigma_{\rm i\tau(n)$ and index transforms. Integral Transforms Spec. Funct.. 2013;24:98-110.
Yakubovich SB. On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
[2014-9] Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms .
Yakubovich SB. Uncertainty principles for the Kontorovich-Lebedev transform. Math. Model. Anal.. 2008;13:289-302.
Yakubovich SB. Index transforms associated with generalized hypergeometric functions. Math. Methods Appl. Sci.. 2004;27:35-46.
Yakubovich SB. Index transforms associated with Bessel and Lommel functions. Z. Anal. Anwendungen. 2002;21:627-638.
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
Yakubovich SB. A general class of Voronoi's and Koshliakov-Ramanujan's summation formulas involving $d_k(n)$. Integral Transforms Spec. Funct.. 2011;22:801-821.
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
[2006-18] Yakubovich SB. Certain isometries related to the bilateral Laplace transform .
Yakubovich SB. On Lebedev type integral transformations associated with modified Bessel functions. Nieuw Arch. Wisk. (4). 1999;17:219-227.
[2009-34] Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian .
Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
[2004-3] Yakubovich SB. Theorems of the Hausdorff-Young and Riesz-Kolmogorov type for the Kontorovich-Lebedev transform and .
Yakubovich SB. On the Watson $L_2$-theory for index transforms I. Integral Transforms Spec. Funct.. 2010;21:381-397.
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
[2014-25] Yakubovich SB. On the generalized Lebedev index transform .
Yakubovich SB, Gusarevich L.. On convolution integral equations associated with the Kontorovich-Lebedev transform. In: Boundary value problems, special functions and fractional calculus (Russian) (Minsk, 1996). Belorus. Gos. Univ., Minsk; 1996. 3. p. 391-400p. Edit
Yakubovich SB. Some generalizations of the Laplace convolution. Mat. Fiz. Neline\uın. Mekh.. 1992:8-12.
[2008-22] Yakubovich SB. On the theory of convolution integral equations related to Lebedev’s type operators .

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.